Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Bender, C., Marquardt, T. 
Titel:
Stochastic calculus for convoluted Lévy processes 
Abstract:
We develop a stochastic calculus for processes which are built by convoluting a pure jump, zero expectation Lévy process with a Volterra-type kernel. This class of processes contains, for example, fractional Lévy processes as studied in Marquardt (2006b). The integral which we introduce is a Skorohod integral. Nonetheless we avoid the technicalities from Malliavin calculus and white noise analysis, and give an elementary definition based on expectations under change of measure. As a main result...    »
 
Stichworte:
Skorohod integration, fractional Lévy process, convoluted Lévy process, Itô formula 
Zeitschriftentitel:
Bernoulli 
Jahr:
2007 
Band / Volume:
14 
Heft / Issue:
Seitenangaben Beitrag:
499-518 
Reviewed:
ja 
Sprache:
en 
Status:
Verlagsversion / published 
Semester:
SS 07 
Format:
Text